# SDR CALA2023061901914

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: 143T63261
- Condition: Damaged
- Location: Fwd Crgo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO COMPT DOOR EXTERIOR FASTENER HAS LIGHTNING STRIKE 65" FROM AFT & 46" FROM LOWER EDGE TRANSFER REF HXWO 1857673 AND ORIGINATED BY EMP V896888 FWD CARGO COMPT DOOR EXTERIOR SKIN STA552 INTERIM REPAIRED AS PER ECRA 5232-01174 REV - PART 1 ATTACH FORM 44-0008 ITEM 1 TO ITEM 26 WORK ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V920531 INSPECTED BY V896375 RII INSPECTED BY HX169509 ADD EMP:V898550
